uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Convexity and subsolutions of partial differential equations
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
University College Dublin, Dublin, Ireland.
1886 (English)In: Bulletin of the London Mathematical Society, Vol. 18, 41-43 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1886. Vol. 18, 41-43 p.
National Category
Research subject
URN: urn:nbn:se:uu:diva-294041OAI: oai:DiVA.org:uu-294041DiVA: diva2:928604
Available from: 2016-05-16 Created: 2016-05-16 Last updated: 2016-05-16

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 25 hits
ReferencesLink to record
Permanent link

Direct link